Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On absolute summability factors


Author: Hüseyin Bor
Journal: Proc. Amer. Math. Soc. 118 (1993), 71-75
MSC: Primary 40F05; Secondary 40G05
MathSciNet review: 1155594
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a theorem on $ \vert\overline N ,{p_n}{\vert _k}$ summability factors, which generalizes a theorem of Mazhar (Indian J. Math. 14 (1972), 45-48) on $ \vert C,1{\vert _k}$ summability factors, has been proved.


References [Enhancements On Off] (What's this?)

  • [1] Hüseyin Bor, On two summability methods, Math. Proc. Cambridge Philos. Soc. 97 (1985), no. 1, 147–149. MR 764503, 10.1017/S030500410006268X
  • [2] T. M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc. (3) 7 (1957), 113–141. MR 0086912
  • [3] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • [4] E. Kogbetliantz, Sur les séries absolument sommables par la méthode des moyennes arithmétiques, Bull. Sci. Mat. 49 (1925), 234-256.
  • [5] S. M. Mazhar, On 𝐶,1_{𝑘} summability factors of infinite series, Indian J. Math. 14 (1972), 45–48. MR 0333519

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40F05, 40G05

Retrieve articles in all journals with MSC: 40F05, 40G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1155594-4
Article copyright: © Copyright 1993 American Mathematical Society